Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Stokes multipliers for asymptotic solutions of a certain differential equation


Author: H. L. Turrittin
Journal: Trans. Amer. Math. Soc. 68 (1950), 304-329
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0034491-8
MathSciNet review: 0034491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Doetsch, Theorie und Anwendung der Laplace-Transformation, 1943, p. 116. MR 0009225 (5:119f)
  • [2] W. B. Ford, The asymptotic developments of functions defined by Maclaurin series, University of Michigan, Science Series, vol. 11, 1936.
  • [3] E. R. Heineman, Trans. Amer. Math. Soc. vol. 31 (1929) pp. 464-476. MR 1501494
  • [4] H. K. Hughes, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 425-430. MR 0009987 (5:234a)
  • [5] -, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 456-461. MR 0012132 (6:263e)
  • [6] C. V. Newsom, Amer. J. Math. vol. 60 (1938) pp. 561-572. MR 1507337
  • [7] H. Scheffé, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 127-154. MR 1501867
  • [8] W. J. Trjitzinsky, Acta Math. vol. 62 (1934) pp. 167-226.
  • [9] E. M. Wright, Philos. Trans. Roy. Soc. London Ser. A. vol. 238 (1940) pp. 423-451. MR 0001296 (1:212c)
  • [10] -, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 409-438. MR 0028405 (10:441f)
  • [11] -, J. London Math. Soc. vol. 10 (1935) pp. 286-293.
  • [12] -, Proc. London Math. Soc. (2) vol. 46 (1940) pp. 389-408. MR 0003876 (2:286a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0034491-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society